Reply
 
LinkBack Thread Tools Search this Thread
Old Sep 5th, 2010, 18:40 PM   1
hopefulchick
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Jul 2010
Location: US
Posts: 859

Painful Periods After Taking Clomid...Any One Else??


Has anyone else experienced heavy, painful periods after taking Clomid? This is my second period while on Clomid and they both have been the same. Any ideas why this is happening because everything I have read suggests that Clomid thins your lining?



 
Status: Offline
 
Old Sep 6th, 2010, 09:44 AM   2
hopefulchick
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Jul 2010
Location: US
Posts: 859
I am getting a little worried that no one else has experienced this?????



 
Status: Offline
 
Old Sep 6th, 2010, 15:22 PM   3
TennisGal
Mum (Mom)
BnB Addict
 
 
Join Date: Jul 2009
Location: Bucks, UK
Posts: 8,300
Don't worry - I had very heavy, very painful periods. I could barely walk, and was getting through tampax every second. My back and stomach felt like they were in a vice!

It worked for me, and it will for you too



 
Status: Offline
 
Old Sep 6th, 2010, 17:31 PM   4
hopefulchick
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Jul 2010
Location: US
Posts: 859
Thank you for the reply. I have those same horrible pains and constantly *TMI* passing clots (sorry). I am really worried but your story makes me feel a lot better. Congratulations on the little one!! Can I ask how many rounds and how many mg?



 
Status: Offline
 
Old Sep 6th, 2010, 18:31 PM   5
crystal443
Pregnant (Expecting)
BnB Addict
 
 
Join Date: Mar 2010
Location: Melbourne, Australia
Posts: 9,585
Hi Girls,

I was on Clomid for 4 cycles at 100 mg and then had a 3 month break and last month was my first cycle back on them and I'm on cd 4 and my AF is still heavy and I'm still crampy....I've also had alot of clots (sorry) this time but I didn't have heavy periods when I was on them for the 4 cycles before. My RE put me up to 150 mg this cycle so I can only imagine what that AF will be like. I'll be trying hard this month...lol...I don't know how many AF like this I could stand!!



 
Status: Offline
 
Old Sep 6th, 2010, 19:27 PM   6
babybumpage
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Aug 2010
Location: USA
Posts: 172
I asked my OBGYN the same question. I'm on femara, so a fertility med, but not the same as clomid. With all fertility meds you are messing with your hormones, estrogen and progesterone (spelling?). She said a heavier AF is absolutely normal.



 
Status: Offline
 
Old Sep 7th, 2010, 06:56 AM   7
RebaRezzelba
Mum (Mom)
BnB Addict
 
 
Join Date: Jun 2009
Location: Northern Ireland
Posts: 2,521
Hi Hopeful

I usually have heavy periods and my 1st one on clomid was no different really - heavy and clotty (TMI). But I didnt think it was as painful (maybe cos I took the ibuprofen before I even got the pains to combat it).



 
Status: Offline
 
Old Sep 7th, 2010, 14:23 PM   8
TennisGal
Mum (Mom)
BnB Addict
 
 
Join Date: Jul 2009
Location: Bucks, UK
Posts: 8,300
Hi -

Yes, I had lots of *tmi* clots, too. Was painful and was constantly on the loo.

I took three rounds of clomid, with metformin and cyclogest - then I had a one month break. There was obviously enough clomid in my system to kickstart my AF that month, and that was the month I got pg!

DH thinks it's partially due to the fact I chilled out more that month - but none of that would have happened without clomid. I didn't ovulate because of PCOS.

We were over the moon, and honestly were gearing up for 'what next...'. It WILL happen, ladies, I can't say enough good stuff about clomid. Made me feel horrendous, but was worth every second of feeling rough!

Good luck - it will happen

ps-if you want to ask anything about clomid, met...anything...do feel free to PM me. I did a lot of research!



 
Status: Offline
 
Old Aug 2nd, 2011, 11:30 AM   9
~Hope~
Pregnant (Expecting)
Chat Happy BnB Member
 
 
Join Date: Mar 2010
Posts: 1,976
Sorry for hijacking this thread but I wanted to ask about painful periods. Mine are always light and only painful on day 1. Today is day two and I took one 50mg clomid at breakfast (my first one) and I'm due to take another in an hour. This afternoon I've had really bad period pains and then literally felt the blood coming out (sorry TMI) and rushed upstairs to change the pad. Surely the heavy periods are supposed to arrive the AF after the clomid not on the first day right? I'm sure this is just a co incidence but I'm dreading taking tablet number 2.



 
Status: Offline
 
Old Aug 3rd, 2011, 15:42 PM   10
Amber3
Mum (Mom)
Active BnB Member
 
Join Date: Feb 2011
Location: Austria
Posts: 498
Hi there,
My pain was also worse on Clomid. I also got overstimulated and had a cyst from it. I only did two cycles of it, it did not do me any good.
I am now on Femara, this has a better effect on my body and fertility but still makes the cramping worse. My best advise it to drug yourself BEFORE the pain really starts. Then the pain killers really work.
By the way, Clomid can make your lining thin but not always.
Amber



Status: Offline
 
Reply



Bookmarks

Tags
clomidany , painful , periods , taking

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO